Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Operator ideals and operator spaces
HTML articles powered by AMS MathViewer

by D. Benjamin Mathes and Vern I. Paulsen PDF
Proc. Amer. Math. Soc. 123 (1995), 1763-1772 Request permission

Abstract:

We prove that every full symmetrically normed ideal of operators on a Hilbert space is realizable as the set of completely bounded maps between two homogeneous operator Hilbert spaces, with the c.b. norm equivalent to (but in general not equal to) the symmetric norm. We show that one can have equality of the c.b. norm and the symmetric norm if one leaves the category of operator spaces and passes to a slightly larger category.
References
Similar Articles
Additional Information
  • © Copyright 1995 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 123 (1995), 1763-1772
  • MSC: Primary 47D50; Secondary 46B28, 46L05, 47B10
  • DOI: https://doi.org/10.1090/S0002-9939-1995-1242095-X
  • MathSciNet review: 1242095